医療薬学
Online ISSN : 1882-1499
Print ISSN : 1346-342X
ISSN-L : 1346-342X
ノート
アセトアミノフェンシロップ製剤に含有される添加剤D-ソルビトールが原因と考えられる下痢症状を呈した1例
岡﨑 敬之介川島 渉鈴木 康介仁尾 祐太深井 萌佳山中 亜由美渡邊 徹古川 傑小林 一女村山 純一郎
著者情報
ジャーナル フリー

2015 年 41 巻 5 号 p. 342-346

詳細
抄録

We report a case study of a patient with diarrhea caused by the additive D-sorbitol in a commercialized product, acetaminophen syrup. The patient was a man in his seventies diagnosed with laryngeal cancer (right glottic poorly differentiated squamous cell carcinoma, cT4aN2M1 Stage C). He had been treated with acetaminophen syrup to alleviate the pain in his throat caused by radiation therapy for his laryngeal cancer. Immediately after administration of the acetaminophen syrup, he suffered from diarrhea. This medication was discontinued and replaced by acetaminophen granules and his diarrhea disappeared. The package insert for the acetaminophen formulation dispensed in Japan reads as follows: “Abdominal pain and diarrhea may be seen as side effects associated with high doses of acetaminophen. There is a risk that this side effect may not be distinguished from the gastrointestinal symptoms associated with upper respiratory infection, therefore this medication should be administered with care with careful patient observation.” In this case, we found that the cause of the side effect diarrhea was highly likely to be the additive ingredient D-sorbitol. This side effect may depend on the age and condition of the patient but should be considered when choosing acetaminophen syrup formulations.

著者関連情報
© 2015 日本医療薬学会
前の記事 次の記事
feedback
Top